# SDR USAA07004

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 45,763 hours, 45,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CORNER OF THE EXTERNAL GROUND A/C CUTOUT CRACKED.  INSTALLED DOUBLER PER EA 98372, DEFECT SIZE: 1 INCH.
